Open Access
Translator Disclaimer
1999 Rational points on {$X\sb 0\sp +(p)$}
Steven D. Galbraith
Experiment. Math. 8(4): 311-318 (1999).

Abstract

We study the rational points on $X_0^+(p) = X_0(p) / W_p$. It is known that there are rational points corresponding to cusps and elliptic curves with complex multiplication (CM). We use computational methods to exhibit exceptional rational points on $X_0^+(p)$ for p = 73, 103, 137, 191 and 311. We also provide the j-invariants of the corresponding non-CM quadratic $\funnyQ$-curves.

Citation

Download Citation

Steven D. Galbraith. "Rational points on {$X\sb 0\sp +(p)$}." Experiment. Math. 8 (4) 311 - 318, 1999.

Information

Published: 1999
First available in Project Euclid: 9 March 2003

zbMATH: 0960.14010
MathSciNet: MR1737228

Subjects:
Primary: 11G18
Secondary: 11F11

Keywords: $\funnyQ$-curves , Heegner points , modular curves

Rights: Copyright © 1999 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 4 • 1999
Back to Top